# SDR 95ZZZX6945

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400SL
- Make and model: Bell 206L-1
- Aircraft serial: 45235
- System (JASC): 3340 · Exterior Lighting
- Part: Flash Tube
- Part number: A469B
- Condition: Failed
- Location: Strobe
- Part time: 36 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT INOP.  IT WAS A NEW UNIT LESS THAN 2 YEARS OLD PLUS 35.8 HOURS.
